Ask an Eye Doctor and Get an Answer ASAP
Hi. I'm online and happy to answer your question today.
I would start up your metformin at the dose you are supposed to be taking it....if not your blood glucose may be too high to have your surgery on the day you are supposed to have it. There is no problem to starting it up again now....it should not lead to lactic acidosis.
Does this make sense to you?
And, now, the obligatory word from our sponsors: :o)
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and please give me positive feedback for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much. Positive Feedback and/or Bonus is welcomed and appreciated.
I see that you are offline. I'll switch over to the Q&A system. This system works a lot like 'text messaging' but an email is sent to each of us anytime something is posted to this thread. We can continue to work on your question there..... :)